Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Loss of sense on the hand and feet. Taken neurorubin. What to do for the relapse?

Am 37years, female, am asthmatic, constantly on symbicort inhaler and Ventolin when need arises. recently i have noticed my left hand has some slight senseless, just on top of the skin, i can tell the difference in strength on sensation between my left and right has now moved to my left leg,on the feet and now as sensing on my right hand. i have gone to see a doctor, given neurorubin forte for a month, immediately i finish da dose, the senseless happens again.pls help.
Asked On : Wed, 14 Nov 2012
Answers:  0 Views:  46 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor